# SDR UPS08M53758

- Difficulty date: October 27, 2008
- Submitted: October 30, 2008
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Fairing
- Part number: ARB7766511
- Condition: Damaged
- Location: Lt Winglet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A LT WINGLET UPPER T/E FAIRING DAMAGED.  REPAIRED IAW EO MD11-5730-90798-B.
